MAUDE Adverse Event Report: NUVASIVE, INC. NUVASIVE TRAVERSE PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

NUVASIVE, INC. NUVASIVE TRAVERSE PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 7820035
Medical Device Problem Codes Mechanical Problem (1384); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.No radiographs have been received confirming the event.No revision is planned.Patient is asymptomatic and will continue to be monitored by surgeon.Root cause has not been determined and no conclusion can be drawn at this time.Left in-situ.
 
Event or Problem Description
On (b)(6) 2016 a (b)(6) year old female, (b)(6) pounds underwent an xlif corpectomy procedure at l3 with posterior fixation with no noted issues.During a later follow up visit radiographs showed two rostral screws backed out of the locking mechanism 2-3mm.The patient is asymptomatic.

Brand Name
NUVASIVE TRAVERSE PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key5702197
Report Number2031966-2016-00043
Device Sequence Number189510
Product Code KWQ
UDI-Device Identifier00887517152398
UDI-Public00887517152398
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103750
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number7820035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2016
Initial Report FDA Received Date06/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight68